# SDR SWIA201844407

- Difficulty date: February 8, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 35,050 hours, 32,559 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER AND LOWER L/E EDGES RUB STRIPS ARE CHAFED AT VARIOUS LOCATIONS.  REMOVED AND REPLACED THE RUB STRIPS IAW SRM AND REO.
